# SDR AALA201707309003

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 49,483 hours, 28,652 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904294
- Condition: Seized
- Location: E/E Bay
- Part time: 9,676 hours, 6,118 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VENT BLOWER FAULT ACCOMPANIED BY ELECTRICAL ODOR. ODOR DISSIPATED AFTER BLOWER FAULTED AND PLACED TO OVER RIDE.  AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED AVIONICS FAN IAW AMM 21-26-51-401. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-00-710-001.
